Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    23
  • comments
    18
  • views
    10128

Day 92 - 13 Weeks in

Megp264

1085 views

Guess what!!!! I'm going back to 80mg! Woohoo. 

Now, I know that probably doesn't sound like something to be excited about (and it kinda isn't) but it means that I don't have to add another month to this stupid process!!!! So woohoo!!!

So, bloodwork was normal. But the girl who drew my blood had me a little worried because my arm wouldn't stop bleeding and she asked me repeatedly if I was on blood thinners or aspirin or anything - I wasn't. But everything turned out fine! My dermatologist visit was fine too. She asked how I was doing, I told her that I'm not seeing any improvement and that it's actually been worse than everbefore and she attributed it to the changes in dosage and said that with me back on the 80mg a day this month, I should absolutely see improvement. She checked on the paronychia (the infection with ingrown nails) and it feels like it's completely gone but she told me that if it comes back during my next month to just do the 40mg a day again. 

My face has improved a little but nothing to cheer about. The big cysts on my forehead and the ones on my chin are shrinking but still no improvement on my neck. And guess what - they hurt now :( I tried a "mattifying" green tea mask from Sephora and it really didn't help but it felt really nice and didn't turn my face red so I might recommend using that if the redness is bothering you. I got my nails done twice this past week (they turned out really bad the first time so I had them redone) and both times required soaking my fingers in acetone which is really drying so i expected the paronychia to come back but so far so good. 

Side effect wise, everything is pretty much the same. Joint pain in my ankles, peeling facial skin, dry skin EVERYWHERE. I'm pretty sure I mentioned it before but I've felt like my vision is declining a little. I already have prescription glasses to see distances but I'm finding that it's becoming harder. I'm not sure if it's the medicine or me just adjusting to having glasses but I figured I'd throw it out there. 

The only big difference I've noticed in the past week is that my face is starting to peel really badly again. My lips aren't responding to chapstick of any kind and when they peel they pull of pieces of my skin around my lips which bleed incessantly. I don't know how much this will change with the jump back to 80mg but we'll see. Also, I've been really sick these past few days and it's drying me out pretty badly so my water intake has been 2x as high with this cold/flu/whatever it is that I have. 

So that's it for this week and I hope I'm not boring you too much. Until next week!




0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×